Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 294052, 14 pages
http://dx.doi.org/10.1155/2014/294052
Research Article

Modelling the Drugs Therapy for HIV Infection with Discrete-Time Delay

1College of Mathematics and Information Science, Xinyang Normal University, Xinyang, Henan 464000, China
2College of Forest, Beijing Forest University, Beijing 100083, China

Received 2 October 2013; Accepted 3 November 2013; Published 16 January 2014

Academic Editor: Weiming Wang

Copyright © 2014 Xueyong Zhou and Xiangyun Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A discrete-time-delay differential mathematical model that described HIV infection of CD4+ T cells with drugs therapy is analyzed. The stability of the two equilibria and the existence of Hopf bifurcation at the positive equilibrium are investigated. Using the normal form theory and center manifold argument, the explicit formulas which determine the stability, the direction, and the period of bifurcating periodic solutions are derived. Numerical simulations are carried out to explain the mathematical conclusions.